MAUDE Adverse Event Report: BECTON, DICKINSON & CO. (SPARKS) BD PHOENIXSPEC¿ AP CALIBRATOR KIT; NEPHELOMETER, FOR CLINICAL USE

BECTON, DICKINSON & CO. (SPARKS) BD PHOENIXSPEC¿ AP CALIBRATOR KIT; NEPHELOMETER, FOR CLINICAL USE
Model Number 441951
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/29/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that while using bd phoenixspec¿ ap calibrator kit an incorrect expiration date was observed by the laboratory personnel.There was no report of patient impact.The following information was provided by the initial reporter: "client has received a new calibrator with expiry date : 15apr2020.".
 
Event or Problem Description
It was reported that while using bd phoenixspec¿ ap calibrator kit an incorrect expiration date was observed by the laboratory personnel.There was no report of patient impact.The following information was provided by the initial reporter: "client has received a new calibrator with expiry date : 15apr2020".
 
Additional Manufacturer Narrative
After further evaluation, it was determined that the previous mfr report # 1119779-2021-01725 was submitted in error.This event has been determined to be a service organization error and is not considered a reportable event.This mdr is to be considered canceled.

Brand Name
BD PHOENIXSPEC¿ AP CALIBRATOR KIT
Common Device Name
NEPHELOMETER, FOR CLINICAL USE
Manufacturer (Section D)
BECTON, DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer (Section G)
BECTON, DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer Contact
katie swenson
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key12704406
Report Number1119779-2021-01725
Device Sequence Number17103081
Product Code JQX
UDI-Device Identifier00382904419516
UDI-Public00382904419516
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date04/15/2020
Device Model Number441951
Device Catalogue Number441951
Device Lot Number9127944
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/29/2021
Supplement Date Received by Manufacturer03/04/2022
Initial Report FDA Received Date10/27/2021
Supplement Report FDA Received Date03/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/07/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown